# SDR CALA2014012990265

- Difficulty date: January 29, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 68,639 hours, 24,988 cycles
- Engine: Pwa PW2040
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Location: Apu Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE STARTING THE NR 2 ENG, THE APU AUTO-SHUT DOWN.  CREW DISCONTINUED NR 2 ENG START ATTEMPT.  WITH THE ASSISTANCE OF THE CREW, THEY RESTARTED THE APU, ACP SECOND START ATTEMPT USING THE APU AIR SOURCE, SECOND NR 2 ENG START ATTEMPT WAS NORMAL, APU FUNCTION WAS NORMAL, OK TO CONTINUE.
